# SDR BAQA088677

- Difficulty date: July 31, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N912KY
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5500
- Aircraft time: 5,042 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Servo
- Part number: AC67032
- Part serial: NU030
- Condition: Leaking
- Location: Tail Rotor
- Part time: 3,601 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR SERVO LEAKING AT SHAFT.   REPLACED WITH SERVICEABLE UNIT.
